# SDR AWXA200601570

- Difficulty date: June 25, 2006
- Submitted: August 30, 2006
- Operation: Air carrier
- Aircraft: N307AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 24634
- Aircraft time: 50,979 hours, 34,473 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: 654585548
- Condition: Corroded
- Location: Fuselage
- Part time: 50,979 hours, 34,473 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - FOUND CORROSION ON MAIN CABIN LOWER CHORD "T" SUPPORT, BS 988 - BS 1003, S 17R, RBL 47, WL 208.  REMOVED AND REPLACED MAIN CABIN LOWER CHORD "T" SUPPORT, BS 988 - BS 1003, S17R, RBL 47, WL 208 IAW BOEING 737-300 SRM 51-30-01-0G.
